# SDR AALA202312155675

- Difficulty date: December 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 38,709 hours, 16,295 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FLIGHT ATTENDAB RIGHT HAND INBOARD FLASHLIGHT DID NOT PASS TEST. MAINTENANCE REPLACED THE FLASHLIGHT BATTERIES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
